Proper holomorphic maps between balls in one co-dimension

Avner Dor Department of Mathematics, Ban Ilan University

TBD mathscidoc:1701.332717

Arkiv for Matematik, 28, (1), 49-100, 1988.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:31 uploaded by arkivadmin ] [ 827 downloads ] [ 0 comments ] [ Cited by 6 ]
@inproceedings{avner1988proper,
  title={Proper holomorphic maps between balls in one co-dimension},
  author={Avner Dor},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203531384780526},
  booktitle={Arkiv for Matematik},
  volume={28},
  number={1},
  pages={49-100},
  year={1988},
}
Avner Dor. Proper holomorphic maps between balls in one co-dimension. 1988. Vol. 28. In Arkiv for Matematik. pp.49-100. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203531384780526.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved